# SDR ASOA2013082808924

- Difficulty date: August 24, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 31,358 hours, 27,912 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK RBL27, FS 559+72 TO 559+89.   REPLACED WITH SERVICEABLE SEAT TRACK AMM 53-01-11-000-802 AND 53-1-11-400-802.
